Nausea and vomiting at morning time after 3 months of minoxidil application. Any suggestions?

Hi doc, i am 29 yr old and taking fin 1mg since last 4 yr and use 5%minoxidil .. i have good results ..but my concern is whenever i start minoxidil after 3 month i feel morning nausa and vomiting ...what could be the reason ? Is it common problem?

Doctor Answers 3

Using #minoxidil for #hairloss

As with any products there are many side effects to minoxidil. If you think minoxidil is causing your nausea, you need to stop using it and follow up with your doctor for advise.


Newport Beach Hair Restoration Surgeon
4.8 out of 5 stars 27 reviews

Nausea and Vomiting

Nausea and vomiting are side effects or symptoms of many MANY medical conditions and medications, and sometimes it can be very serious!  Definitely go see your doctor about this one - it is not safe to assume it is just the minoxidil especially after 3 months.  You need to be seen.

Sara Wasserbauer, MD
Walnut Creek Hair Restoration Surgeon
5.0 out of 5 stars 5 reviews

Nausea and vomiting with minoxidil

This is a rare side effect of minoxidil, but can be related. Of course, one must remember that there are 100 causes of nausea and vomiting and one must not assume that minoxidil is the only causes. I would advise anyone with nausea and vomiting with minoxidil use to stop the minoxidil immediately and seek medical advice. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.